On the structure of uninorms on bounded lattices


ÇAYLI G. D.

FUZZY SETS AND SYSTEMS, vol.357, pp.2-26, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 357
  • Publication Date: 2019
  • Doi Number: 10.1016/j.fss.2018.07.012
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.2-26

Abstract

Uninorms are a generalization of triangular norms and triangular conorms with a neutral element in the interior of a bounded lattice. In this study, we present two methods to construct uninorms from a given triangular norm and triangular conorm on bounded lattices under some constraints. As a by-product of these methods, we obtain new types of idempotent uninorms with a neutral element on bounded lattices. In addition, some illustrative examples for the constructions of uninorms on bounded lattices are provided. (C) 2018 Elsevier B.V. All rights reserved.